Minnesota, 2013Flood in Minnesota, April 30, 2013
April 30, 2013 · NWS DLH · 1 event in 1 county or zone
Record-setting snowfall and rapid temperature rises in April caused the Mississippi River at Aitkin to rise above the flood stage of 12 feet. The river continued above flood stage until May 17, 2013.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Record-setting snowfall and rapid temperature rises in April caused the Mississippi River at Aitkin to rise above the flood stage of 12 feet. The river continued above flood stage until May 17, 2013.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before the first event at Apr 30, 9:14 AM CST, 31 minutes earlier.
Area forecast discussion, Apr 30, 9:14 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1014 AM CDT TUE APR 30 2013
.UPDATE...
THE LOW PRESSURE SYSTEM IS CURRENTLY IN FAR NORTH CENTRAL
MINNESOTA AND IS LIFTING NORTHEASTWARD TOWARDS WESTERN ONTARIO
LATE THIS MORNING. GUSTY WEST WINDS ARE BEGINNING TO DEVELOP IN
THE WESTERN AND SOUTHERN FORECAST AREA IN THE WAKE OF THE STRONG
COLD FRONT. NORTHEAST MINNESOTA SAW SOME RAIN SHOWERS AND STRONG
THUNDERSTORMS THIS MORNING...BUT NEARLY ALL PRECIPITATION HAS
EXITED THE FORECAST AREA. I UPDATED THE FORECAST THROUGH THIS
AFTERNOON TO REFLECT HOW THIS PRECIPITATION HAS MOVED OUT MORE
QUICKLY THAN THOUGHT...AND I PLAN TO DO ANOTHER UPDATE BEFORE
NOON. I LEFT SOME LOW CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS
THE FAR SOUTHEASTERN FORECAST AREA THROUGH THIS AFTERNOON TO
ACCOUNT FOR SOME POSSIBLE REDEVELOPMENT THAN SOME MODELS ARE
SHOWING COULD AFFECT PARTS OF NORTHWEST WISCONSIN.
&&
.PREV DISCUSSION... /ISSUED 647 AM CDT TUE APR 30 2013/
AVIATION...12Z TAFS.
NEAR DLH...AREAS OF LIGHT MARINE FOG WITH MVFR/IFR VSBY AFFECTING
DLH/DYT/SUW/COQ THROUGH 14Z. A COLD FRONT WILL BRING SCT SHOWERS
AND THUNDERSTORMS WITH PERIODS OF MVFR CIGS THIS MORNING...MAINLY
BEFORE 18Z. AFTER THE FRONT PASSES...EXPECT GUSTY WSW SFC WINDS
AROUND 30 KT. THE GUSTS WILL RELAX AROUND SUNSET...WITH NW WINDS
10 TO 15 KT OVERNIGHT. RAIN SHOWERS AND MVFR CIGS WILL MOVE INTO
THE KHYR AREA AFTER MIDNIGHT...INCREASING IN COVERAGE AND
INTENSITY THROUGH WED MORNING.
PREV DISCUSSION... /ISSUED 409 AM CDT TUE APR 30 2013/
SHORT TERM...
TODAY THROUGH LATE TONIGHT...
MAIN CONCERNS IN THE SHORT TERM ARE FOCUSED AROUND THE RAIN
SHOWERS WITH SCATTERED WEAK T-STORMS...MAINLY ACROSS NE MN THIS
MORNING...AND ANOTHER ROUND OF RAIN AGAIN LATE TONIGHT...BUT
WITHOUT THE THUNDER. ALSO HAVE SOME CONCERNS FOR FOG THIS
MORNING...MAINLY OVER LAKE SUPERIOR AND ADJACENT LOCATIONS...
BEFORE CONDITIONS CLEAR OUT BY EARLY AFTERNOON.
UPPER LEVEL S/W IS CURRENTLY ROTATING E/NEWD THROUGH THE DAKOTAS
AND SRN MANITOBA THIS MORNING...WITH THE ASSOCIATED SFC LOW
FURTHER TO THE EAST OVER N-CENTRAL MN...AND A WIDESPREAD AREA OF
RAIN WITH EMBEDDED WEAK T-STORMS OVER N-CENTRAL/NW MN. HAVE SEEN
THE LEADING BANDS OF CONVECTION MAKE THEIR WAY INTO THE WRN
COUNTIES AROUND BRAINERD AND LEECH LAKE SINCE JUST AFTER
MIDNIGHT...WITH A VERY SLOW PROGRESSION EWD DUE TO A STABLE AIR
MASS IN PLACE OVER LAKE SUPERIOR. THE STORMS MOVING ACROSS THE
NORTHLAND THIS MORNING WILL BE ELEVATED...WITH THE FORCING MAINLY
FROM STRONG WAA IN THE MID LEVEL...PRODUCING STEEP MID-LEVEL LAPSE
RATES...AND A LAYER OF ENHANCED 850-700MB F-GEN. COULD SEE SOME
SMALL HAIL WITH A FEW OF THESE STORMS. OTHERWISE...THE LIGHTNING
AND RAINFALL FROM THIS SYSTEM WILL BE THE MAIN CONCERNS.
THE STABLE LAYER OVER LAKE SUPERIOR IS COMBINING WITH A MOIST NEAR
SFC/BOUNDARY LAYER TO PRODUCE AREAS OF FOG...LOCALLY DENSE...THIS
MORNING. DYT AND DLH HAVE DROPPED TO HALF MILE OR LESS THIS
MORNING...AND OTHER AREAS AROUND THE PERIPHERY OF THE LAKE AND SWD
ALONG THE I-35 CORRIDOR COULD ALSO SEE FOG THIS MORNING.
THE HIGHER RAINFALL AMTS WILL BE SEEN NORTH AND WEST OF THE IRON
RANGE THROUGH THE MORNING...WITH AROUND A QUARTER TO HALF INCH
POSSIBLE. OTHER AREAS TO THE SOUTH AND EAST WILL LIKELY SEE AROUND
A TENTH OR TWO OF RAIN...WITH EVEN LESSER AMTS FURTHER EAST INTO
WI. THE SFC LOW WILL MOVE QUICKLY TO THE NE THIS AFTERNOON WITH A
STRONG PUSH OF DRIER AIR MOVING IN FROM THE SW...AND ALLOWING
CLOUDS TO SCATTER OUT AND TEMPERATURES TO WARM INTO THE 60S AND
LOWER 70S BEFORE A PUSH OF COLDER AIR MOVES IN FROM THE NW
TONIGHT.
AS THIS SYSTEM LIFTS TO THE N/NE...A COLDER AIR MASS WILL ATTEMPT
TO FILTER IN ON THE BACK SIDE...THROUGH ND/NRN MN TONIGHT.
HOWEVER...A SECONDARY S/W ASSOCIATED WITH THE MAIN UPPER TROUGH
WILL ROUND THE BOTTOM OF THE TROUGH AND LIFT E/NEWD THROUGH THE
CENTRAL PLAINS/UPPER MIDWEST LATE TONIGHT AND HOLD THE COLD AIR AT
BAY FOR NOW...BEFORE BRINGING IN ANOTHER ROUND OF RAIN SHOWERS
AFTER MIDNIGHT...MAINLY OVER THE SERN SECTIONS OF THE FORECAST
AREA. THE AIR MASS WILL BE COOL AND FAIRLY STABLE.
THEREFORE...T-STORMS ARE NOT EXPECTED.
LONG TERM...
WEDNESDAY THROUGH MONDAY...
A STALLED FRONT POSITIONED FROM LAKE SUPERIOR...EXTENDING S-SW
ACROSS UPPER MICHIGAN AND OVER NW WISCONSIN BECOMES THE FOCUS FOR
STRONG FGEN AND A LONG-DURATION PRECIPITATION EVENT THAT LASTS
INTO THE WEEKEND. MODELS HAVE SHOWN GOOD RUN TO RUN AGREEMENT OVER
PAST FEW DAYS THAT A CORRIDOR OF HEAVY RAIN...AND/OR SNOW
ACCUM...WILL AFFECT MUCH OF THE WIS ZONES OF THE DLH CWA
WED...THROUGH AT LEAST FRIDAY. THE PRECIP WILL COMMENCE OVER
WISCONSIN AS RAIN WED...CHANGING OVER TO SNOW BY LATE WED
AFTERNOON. A NARROW BAND OF 4 INCHES OR MORE OF SNOWFALL
ACCUMULATION IS EXPECTED WEDNESDAY NIGHT...WITH ADDITIONAL SNOW
PERSISTING INTO THURS. SNOWFALL AMOUNTS REMAIN DIFFICULT TO PIN
DOWN AS THERE REMAINS UNCERTAINTY IN THE PLACEMENT OF THE CORRIDOR
OF GREATEST QPF...AND RESOLVING PTYPE DETAILS. ALTHOUGH CONFIDENCE
IS NOT HIGH ENOUGH TO WARRANT A WINTER STORM WATCH AT THIS
TIME...LOCALIZED SNOW ACCUMULATIONS UPWARDS OF 8 INCHES ARE
POSSIBLE FOR A PORTION OF NRN WISCONSIN DURING THE WED NIGHT
THROUGH THURSDAY PERIOD.
AT THIS TIME THE DULUTH/TWIN PORTS REGION LOOKS TO REMAIN ON THE
BACK/COOL SIDE OF THE THERMAL GRADIENT...LIMITING THE QPF AND SNOW
ACCUM. HOWEVER...THE 00Z ECM IS SUGGESTING A SLIGHTLY FURTHER WEST
PLACEMENT OF THE RAIN/SNOW BAND. LATER SHIFTS WILL HAVE TO MONITOR
THIS TREND AND MAY NEED TO INCREASE POPS AND RAIN/SNOW AMOUNTS FOR
THE TWIN PORTS-INTERSTATE 35 CORRIDOR.
MEANWHILE OVER THE MN ZONES...A LONG WAVE TROUGH WILL PUSH INTO THE
UPPER PLAINS AND ALLOW FOR FALLING H85 TEMPS INTO THE NEGATIVE
VALUES BY WEDNESDAY AFTRN. MODELS ARE IN GOOD AGREEMENT THAT THE
NEGATIVE H85 TEMPS PERSIST OVER MINNESOTA THROUGH THE WEEKEND
KEEPING DAYTIME HIGHS GENERALLY IN THE 40S WITH OVERNIGHT LOWS IN
THE 20S AND 30S. THIS IS ABOUT 15 DEGREES BELOW NORMAL FOR THIS TIME
OF YEAR.
HYDROLOGY... RIVERS CONTINUE TO RISE ACROSS THE NORTHLAND THIS
MORNING DUE TO SIGNIFICANT SNOW MELT. FLOOD WARNINGS CONTINUE
ALONG THE MISSISSIPPI RIVER AT AITKIN AND FORT RIPLEY...BOTH OF
WHICH ARE EXPECTED TO RISE ABOVE THEIR RESPECTIVE MINOR FLOOD
STAGES LATER THIS WEEK. THERE ARE ALSO AREAL FLOOD ADVISORIES IN
EFFECT FROM AROUND DULUTH EASTWARD TO IRONWOOD DUE TO REPORTS OF
MINOR FLOODING OVER ROADS.
RAIN SHOWERS ARE MOVING THROUGH NE MN THIS MORNING...AND PRODUCING
AROUND A TENTH OF AN INCH OF RAINFALL. THE SHOWERS WILL CONTINUE
THROUGH THE REST OF THE MORNING OVER MUCH OF NORTHERN
MINNESOTA...MAINLY ALONG THE IRON RANGE AND AREAS TO THE NORTH AND
WEST. WITH AROUND A QUARTER TO HALF INCH OF RAIN POSSIBLE. THE
RAIN IS NOT EXPECTED TO HAVE A LARGE IMPACT ON AREA RIVERS. IT
SHOULD ONLY RESULT IN MORE SNOW MELT AND SOME MINOR ADDITIONAL
RISES TO RIVERS EARLY TO MID THIS WEEK.
A COOL DOWN THIS WEEK WILL HELP TO SLOW DOWN THE SNOW MELT AND
ALLOW RIVERS TO MORE EFFICIENTLY INGEST THE RUNOFF.
HOWEVER...THERE IS GROWING CONCERN THAT THERE COULD BE A PROLONGED
PERIOD OF RAIN AND/OR SNOW OVER NORTHWEST WISCONSIN AND/OR FAR
EASTERN MINNESOTA FROM WEDNESDAY THROUGH FRIDAY. THIS ADDITIONAL
PRECIPITATION COULD CAUSE RISES ALONG THE RIVERS AND AREAL
FLOODING...BUT THIS WILL DEPEND ON HOW MUCH OF THE PRECIPITATION
FALLS AS SNOW. IF MUCH OF THE PRECIPITATION FALLS AS SNOW...IT
WILL LIKELY SLOW DOWN THE SNOW MELTING PROCESS UNTIL THERE IS
ANOTHER SIGNIFICANT WARM UP.
&&
.POINT TEMPS/POPS...
DLH 64 37 46 31 / 10 30 40 60
INL 57 29 41 25 / 30 10 0 10
BRD 65 34 45 29 / 10 20 10 10
HYR 72 43 44 31 / 10 60 90 100
ASX 70 41 41 32 / 10 30 90 100
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&
SHORT TERM...GROCHOCINSKI
Hazardous weather outlook, Apr 30, 3:32 AM CST, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
432 AM CDT TUE APR 30 2013
MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-011130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
432 AM CDT TUE APR 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST MINNESOTA
AND NORTHWEST WISCONSIN THIS MORNING. SOME OF THESE STORMS COULD
PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL. THE RAINFALL COULD
COMBINE WITH THE SNOW MELT AND INDUCE PONDING OF WATER ON ROADS
AND CREATE OR ADD TO MINOR FLOODING IN LOW LYING AREAS.
AREAS OF FOG WILL BE SEEN AROUND THE TWIN PORTS THIS
MORNING...WITH VISIBILITIES DROPPING TO A HALF MILE OR LESS AT
TIMES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
SIGNIFICANT PRECIPITATION WILL DEVELOP LATE TUESDAY NIGHT AND
CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON...MAINLY OVER
NORTHWEST WISCONSIN...AND FAR EASTERN MINNESOTA. SIGNIFICANT
SNOWFALL IS LOOKING MORE LIKELY LATE WEDNESDAY AND THURSDAY...BUT
THE EXACT LOCATION IS STILL QUESTIONABLE. IN ADDITION TO THE SNOW
THREAT...THE PRECIPITATION WILL ONLY ADD TO THE HIGH WATER AND
FLOODING ISSUES OVER NORTHWEST WISCONSIN AND FAR EASTERN
MINNESOTA.
VARIOUS FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT ACROSS THE
NORTHLAND...WITH FLOOD WARNINGS FOR THE MISSISSIPPI RIVER AT FORT
RIPLEY AND AITKIN. A FLOOD ADVISORY IS IN EFFECT ACROSS NORTHERN
WISCONSIN...AND SECTIONS OF SOUTHERN SAINT LOUIS COUNTY...DUE TO
WATER ON ROADS.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
ALSO...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT CHANGES
TO RIVER OR STREAM LEVELS NEAR THEM AND REPORT AND FLOODING OF
ROADWAYS.
LSZ121-140>148-011130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
432 AM CDT TUE APR 30 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.
.DAY ONE...TODAY AND TONIGHT
A FEW THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS WESTERN LAKE
SUPERIOR. THE MAIN THREAT WILL BE LOCALLY GUSTY WINDS AND SMALL
HAIL.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
TENTINGER
MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Apr 30, 6:39 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
739 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM HAIL SILVER BAY 47.29N 91.28W
04/30/2013 M1.50 INCH LAKE MN TRAINED SPOTTER
&&
KKLocal storm report, Apr 30, 6:40 AM CST, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
740 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM HAIL ILLGEN CITY 47.35N 91.19W
04/30/2013 M0.25 INCH LAKE MN TRAINED SPOTTER
&&
KKLocal storm report, Apr 30, 6:42 AM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
742 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HAIL LITTLE MARAIS 47.41N 91.11W
04/30/2013 M0.50 INCH LAKE MN TRAINED SPOTTER
&&
KKLocal storm report, Apr 30, 6:48 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
748 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 AM HAIL ILLGEN CITY 47.35N 91.19W
04/30/2013 M0.75 INCH LAKE MN TRAINED SPOTTER
&&
KKSpecial weather statement, Apr 30, 7:33 AM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
833 AM CDT TUE APR 30 2013
MNZ012-021-301415-
NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH SHORE-
833 AM CDT TUE APR 30 2013
...STRONG THUNDERSTORMS MOVING ALONG THE NORTH SHORE...
AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS 5 MILES WEST THROUGH NORTH OF TOFTE.
THESE STORMS WERE MOVING NORTHEAST AT 50 MPH.
THE STORMS ARE CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...WIND
GUSTS UP TO 40 MPH...
* THE THUNDERSTORMS WILL AFFECT...
EAGLE MOUNTAIN AND GRAND MARAIS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED. IF THESE STORMS INTENSIFY...WARNINGS MAY BE NEEDED FOR LARGE
HAIL.
LAT...LON 4770 9056 4751 9095 4768 9100 4811 9034
4812 9014 4811 9005 4808 9000 4802 8997
4800 8988 4791 8975Local storm report, Apr 30, 8:58 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
958 AM CDT TUE APR 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM HAIL GRAND PORTAGE 47.96N 89.68W
04/30/2013 M0.25 INCH COOK MN TRAINED SPOTTER
&&
KKFlood, Aitkin
- When
- April 30, 9:45 AM CST to 11:59 PM CST
- Where
- Aitkin County, 1.29 mi NNW of Aitkin to 0.71 mi N of Aitkin
- Cause
- Heavy Rain / Snow Melt
- Reported by
- River/Stream Gage
- Coordinates
- 46.547, -93.711
There was little impact from the flooding. Flood stage is 12.0 feet. The river crested at 13.35 feet on May 8th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Wildfire in Texas, April 30, 2013$102,000 · EF0 · 6 events
- Debris Flow and Hail in Florida, April 30, 2013$75,000 · 1 in hail · 8 events
- Flash Flooding and Flood in Puerto Rico, April 30, 20139 events
- Winter Storm in Wyoming, April 30, 20136 events
- Drought in Texas, April 30, 20135 events
- Hail in Nebraska, April 30, 20130.88 in hail · 5 events
- Winter Weather in Colorado, April 30, 20134 events
- Hail in Iowa, April 30, 2013$5,000 · 1 in hail · 4 events
- Hail in Wisconsin, April 30, 20132 in hail · 3 events
- Hail in Iowa, April 30, 20131.75 in hail · 2 events
- Hail in Wisconsin, April 30, 20131 in hail · 2 events
- Hail in Minnesota, April 30, 20131.5 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 464681.